# SDR SIMA2018061108010

- Difficulty date: June 8, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 5,512 hours, 3,773 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007005
- Part serial: 2016020815
- Condition: Odor
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UNKNOWN BURNING ODOR AFTER LANDING.   THE ODOR CAME FROM AIR CYCLE MACHINE WHEN THE NR 1 PACK WAS TURNED ON.  NR 1 PACK FAILED.   REMOVED AND REPLACED THE NR 1 ACM IAW IAW MM 21-51-05.  OPS CHECKED GOOD.
